# SDR UPS99229332

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, NR 5 FLAP TRACK AFT FAIRING CRACK IN CHANNEL SECTION AT UPPER O/B ATTACH POINT.  CHANNEL SECTION REPLACED IAW SRM 51-20-1 FIG 7 AND SRM 57-20-2 FIG 4.
